논문KCI 등재
THE CARATHE ́ODORY-CARTAN-KAUP-WU THEOREM ON KOBAYASHI HYPERBOLIC ALMOST COMPLEX MANIFOLDS
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The purpose of this article is to present The Carath ́eodory- Cartan-Kaup-Wu theorem for connected Kobayashi hyperbolic almost com- plex manifolds.
Abstract
The purpose of this article is to present The Carath ́eodory- Cartan-Kaup-Wu theorem for connected Kobayashi hyperbolic almost com- plex manifolds.
참고문헌 (6)
- Cima, J. A., "The Caratheodory-Cartan-Kaup-Wu theorem on an infinite-dimensional Hilbert space", Nagoya Math. J, 185, pp.17~30 (2007)
- Lee, K. -H., "Almost complex manifolds and Cartan's uniqueness theorem", Tran. Amer. Math. Soc, 358(5), pp.2057~2069 (2006)
- Kobayashi, S., "Hyperbolic complex spaces" (1998), Springer-Verlag
- Krantz, S. G., "Function theory of several complex variables", pp.xvi~564 (2001), AMS Chelsea Publishing
- Kruglikov, B. S., "Existence of close pseudoholomorphic disks for almost complex mani-folds and their application to the Kobayashi-Royden psuedonorm, (Rusian) Funktsional. Anal. i Prilozhen. 33(1999), no. 1, 46-58, 96: translation in Funct", Anal. Appl, 33(1), pp.38~48 (1999)
- Nijenhuis, A., "Some integration problems in almost complex and complex manifolds", Ann. Math, 77, pp.424~489 (1963)
관련 논문AI추천
Montel type theorem for CR mappings between pseudo-Hermitian CR manifolds이한진대한수학회 · 대한수학회보2024 · 제61권 제5호Holomorphic functions on almost complex manifolds김혜선, 한종규대한수학회 · 대한수학회지2012 · 제49권 제2호Connections on almost complex Finsler manifolds and Kobayashi hyperbolicity원대연, 이난이대한수학회 · 대한수학회지2007 · 제44권 제1호A geometric approach to the study of automorphism groupsSteven G. Krantz대한수학회 · 대한수학회보2016 · 제53권 제4호Tamed exhaustion functions and Schwarz type lemmas for almost Hermitian manifoldsWeike Yu대한수학회 · 대한수학회보2022 · 제59권 제6호A theorem on almost Hermitian manifolds김재만대한수학회 · 대한수학회논문집2024 · 제39권 제4호
이 간행물의 다른 논문 (6건)
OPTIMAL CONTROL FOR SOME SEMILINEAR PARABOLIC SYSTEM유상욱pp. 535-545NECESSARY CONDITIONS FOR OPTIMAL CONTROL GOVERNED BY SOME ODE-PDE SYSTEMS유상욱pp. 547-557A FIXED POINT APPROACH TO THE STABILITY OF A QUADRATIC-CUBIC-QUARTIC FUNCTIONAL EQUATION이양희pp. 559-568A SPLIT LEAST-SQUARES CHARACTERISTIC MIXED ELEMENT METHOD FOR SOBOLEV EQUATIONS WITH A CONVECTION TERM엄미례, 신준용pp. 569-587DEFINING FIELDS OF SPECIAL SUPERSINGULAR K3 SURFACES장준명pp. 589-595
